How much sulfur is in Plavix? My mother, 78 years old, was put on plavix after having 3 stents put in more than 1 year ago. She took plavix for one year. During that time she had stomach cramping, confusion, off balance, light headed. She is allergic to sulfur. She stopped taking plavix and her symptoms went away. 6 months later she is having angina attacks and is set up for a dye test among others. Her doctor wants her to take plavix again until they decide what to do. Her sulfur allergy isn't going to just go away. I don't think the benifits of the plavix outweigh the sulfur allergy.
I don't have the medicine with me. Look on the paperwork that comes with the prescription. It lists what the drug is made up of. One of the ingredients is a sulfate. As far as I know that means it has to have some form of sulfur in it. The doctors consider this a magic pill and it may be great for most people but not for everyone. My Mom has other symtoms (symptoms), confusion, bad bruising, balance problems. Not near as bad since she quit Plavix. My Dad died a year ago and I blamed some of the symtoms (symptoms) on depression for her. But after time passed and she is improving on that I thought her symptems were coming from something else and started investigating her medication. She is seeing her heart doctor today.
i had a stint put in my leg the hospital that put it in had my file in my file i am allergic to aspirin and sulfur related drugs so what do they give me plavix and aspirin they all most killed me because of it i went in apoplectic shock it is pretty bad when they give you drugs that they know could kill you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.